# SDR DHL2006363511

- Difficulty date: October 26, 2006
- Submitted: November 23, 2006
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE FRAME 60 AND 61 AT BL 0 SEAT TRACK FLANGE HAS SURFACE CORROSION.  INSTALLED ANGLE REPAIR AT CABIN SEAT TRACK FLANGE REF A300SRM 53-10-70 FIG 721A.  TREATED AND PRIMED AND APPLY TOP COAT AS REQUIRED REF A300 SRM 51-40-12.
